Oleg Duginov - Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs

dmtcs:2090 - Discrete Mathematics & Theoretical Computer Science, September 25, 2014, Vol. 16 no. 3 - https://doi.org/10.46298/dmtcs.2090
Partitioning the vertex set of a bipartite graph into complete bipartite subgraphs

Authors: Oleg Duginov ORCID-iD1,2

  • 1 Department of Combinatorial Models and Algorithms [Minsk]
  • 2 National Academy of Sciences of Belarus

Given a graph and a positive integer k, the biclique vertex-partition problem asks whether the vertex set of the graph can be partitioned into at most k bicliques (connected complete bipartite subgraphs). It is known that this problem is NP-complete for bipartite graphs. In this paper we investigate the computational complexity of this problem in special subclasses of bipartite graphs. We prove that the biclique vertex-partition problem is polynomially solvable for bipartite permutation graphs, bipartite distance-hereditary graphs and remains NP-complete for perfect elimination bipartite graphs and bipartite graphs containing no 4-cycles as induced subgraphs.

Volume: Vol. 16 no. 3
Section: Graph Theory
Published on: September 25, 2014
Submitted on: June 30, 2013
Keywords: bicliques,bipartite graph,computational complexity,partitioning problem,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Linked publications - datasets - softwares

Source : ScholeXplorer IsRelatedTo ARXIV 2007.04715
Source : ScholeXplorer IsRelatedTo DOI 10.48550/arxiv.2007.04715
  • 2007.04715
  • 10.48550/arxiv.2007.04715
Order-sensitive domination in partially ordered sets

Consultation statistics

This page has been seen 316 times.
This article's PDF has been downloaded 1152 times.